RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2008, Volume 11, Number 1, Pages 57–62 (Mi sjim488)  

This article is cited in 8 scientific papers (total in 8 papers)

Об устойчивости периодических траекторий в некоторых моделях генных сетей

Yu. A. Gaidov

Novosibirsk State University

Full text: PDF file (212 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2010, 4:1, 43–47

Bibliographic databases:

UDC: 514.745.82
Received: 02.07.2007

Citation: Yu. A. Gaidov, “Об устойчивости периодических траекторий в некоторых моделях генных сетей”, Sib. Zh. Ind. Mat., 11:1 (2008), 57–62; J. Appl. Industr. Math., 4:1 (2010), 43–47

Citation in format AMSBIB
\Bibitem{Gai08}
\by Yu.~A.~Gaidov
\paper Об устойчивости периодических траекторий в~некоторых моделях генных сетей
\jour Sib. Zh. Ind. Mat.
\yr 2008
\vol 11
\issue 1
\pages 57--62
\mathnet{http://mi.mathnet.ru/sjim488}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2535249}
\transl
\jour J. Appl. Industr. Math.
\yr 2010
\vol 4
\issue 1
\pages 43--47
\crossref{https://doi.org/10.1134/S1990478910010072}


Linking options:
  • http://mi.mathnet.ru/eng/sjim488
  • http://mi.mathnet.ru/eng/sjim/v11/i1/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Golubyatnikov, I. V. Golubyatnikov, “On multidimensional models of gene networks”, J. Appl. Industr. Math., 5:3 (2011), 343–347  mathnet  crossref  mathscinet
    2. V. P. Golubyatnikov, I. V. Golubyatnikov, V. A. Likhoshvai, “On the existence and stability of cycles in five-dimensional models of gene networks”, Num. Anal. Appl., 3:4 (2010), 329–335  mathnet  crossref
    3. Golubyatnikov V.P., Golubyatnikov I.V., “O periodicheskikh traektoriyakh nelineinykh dinamicheskikh sistem spetsialnogo vida”, Vestn. Novosibirskogo gos. un-ta. Ser.: Matem., mekh., inform., 10:3 (2010), 3–16  zmath  elib
    4. V. P. Golubyatnikov, Yu. A. Gaidov, V. A. Likhoshvai, “O nekotorykh nelineinykh dinamicheskikh sistemakh, modeliruyuschikh nesimmetrichnye gennye seti. 2”, Vestn. NGU. Ser. matem., mekh., inform., 10:1 (2010), 18–28  mathnet
    5. V. P. Golubyatnikov, I. V. Golubyatnikov, “O periodicheskikh traektoriyakh nelineinykh dinamicheskikh sistem spetsialnogo vida”, Vestn. NGU. Ser. matem., mekh., inform., 10:3 (2010), 3–16  mathnet
    6. A. A. Akinshin, V. P. Golubyatnikov, “Tsikly v simmetrichnykh dinamicheskikh sistemakh”, Vestn. NGU. Ser. matem., mekh., inform., 12:2 (2012), 3–12  mathnet
    7. Akinshin A.A., “Izuchenie diskretnykh struktur v nekotorykh tsiklicheskikh dinamicheskikh sistemakh”, Polzunovskii vestnik, 2012, no. 4, 214–218  elib
    8. N. B. Ayupova, V. P. Golubyatnikov, “A three-cell model of the initial stage of the development of one proneural cluster”, J. Appl. Industr. Math., 11:2 (2017), 168–173  mathnet  crossref  crossref  elib
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:278
    Full text:68
    References:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019